Next Article in Journal
Modeling and Simulation of a Traffic Flow Model Considering the Influence of Traffic Interruption
Previous Article in Journal
Optimal Restricted Designs for the Inverse Gaussian Mean
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(2), 103-111; doi:10.3390/mca18020103

New Exact Solutions of the (2+1)-Dimensional Ginzburg-Landau Equation

Department of Information and Computing Science, Guangxi Institute of Technology, 545006, Liuzhou, P.R. China
Published: 1 August 2013
Download PDF [226 KB, uploaded 4 March 2016]

Abstract

A novel identical reforming of differential equation and the high order auxiliary methods are used to construct solitary solutions and periodic solutions of (2 + 1)-Dimensional Ginzburg-Landau equation. It is shown that the high order auxiliary method, with the help of symbolic computation, provides a powerful mathematical tool for solving nonlinear equations arising in mathematical physics.
Keywords: (2+1)- dimensional Ginzburg-Landau; reform of identical-solving; high order auxiliary equation method (2+1)- dimensional Ginzburg-Landau; reform of identical-solving; high order auxiliary equation method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Shi, Y.-Q. New Exact Solutions of the (2+1)-Dimensional Ginzburg-Landau Equation. Math. Comput. Appl. 2013, 18, 103-111.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top